# SDR R61A201812021186

- Difficulty date: December 2, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 11,029 hours, 7,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RT SHEAR PLATE. REMOVED AND REPLACED CENTER FUSELAGE III WET AREA 53-23 FR 87-88 RT SHEAR PLATE. REF SRM 51-40-02, 51-23-04. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
